Likes Likes:  0
Results 1 to 10 of 10

Thread: 6/13/18 Sportscar Trophy - Rd4 - Driver's Briefing

  1. #1

    Default 6/13/18 Sportscar Trophy - Rd4 - Driver's Briefing

    This Wednesday night we visit Sebring for Round 4 of the Sportscar Trophy!! Sebring is perhaps the best test of endurance racing in North America - its prestige has beckoned drivers from far and wide for decades. Along with the 24 Hours of Daytona, and the big one, the 24 Hours of Le Mans, the 12 Hours of Sebring comprises sportscar racing's triple crown. We may not be racing for 12 hours, but the challenge of Sebring's bumps and famous corners remains!



    Briefing Notes
    • The Orange Zone will run from the start/finish line to the exit of T5 (right before Big Bend)
    • The Acceleration Zone will run from the bridge spanning T17 Sunset Bend (final corner) to start/finish line
    • Single Race!!!
    • Night race!!!
    • Be mindful of cars exiting pits
    • One fast repair
    • LMP1 & GTE fuel limited to 60%
    • GT3 fuel limited to 55%
    • Have fun!


    Dynamic Weather
    Race 1: Night


    The "ORANGE ZONE POLICY EXPLAINED" This zone constitutes the outlined Orange Zone area on the track during the 1st Lap. This zone should be regarded as a PASS WITH EXTREME CAUTION area during the first lap of any race. Should an incident occur because a driver chooses to attempt a pass within this “Orange Zone” the driver initiating the pass will likely be held responsible.

    Outside of the Orange Zone, clean and responsible driving is the order of the day. If you begin to spin, hold the brake down so your car's actions will be more predictable to drivers attempting to negotiate the track safely. Please take the utmost care and use your Relative Black Box (F3) to safely rejoin the track if you have an off.


    CMS Sportscar Trophy Regulations

    EVENT DETAILS

    NO PASSWORD FOR THIS EVENT - The session is only open to members of the CMS league on iRacing; everyone on the entry list already is.

    Date: Wednesday, June 13th, 2018
    Practice: 6:30pm - 8:25pm CT, 7:30pm - 9:25pm ET, 2330 - 0125 GMT - 115 minutes

    Driver's Briefing: 8:25pm - 8:30pm CT, 9:25 - 9:30 ET, 0125 - 0130 GMT - 5 minutes

    Qualify: 8:30pm - 9:05pm CT, 9:30 - 10:05 ET, 0130 - 0205 GMT - 35 minutes

    Race Start: 9:05pm CT, 10:05pm ET, 0205 GMT - Duration 60 minutes

    PENALTIES
    None.

    NEWS & NOTES
    Last edited by Z_Stig; 06-12-2018 at 10:26 AM.
    Jason Lundy
    iRacing co-admin
    Never give up, never surrender!

  2. #2
    Join Date
    Dec 2013
    Location
    London, ON Canada
    Posts
    447

    Default

    Um, wasn't Sebring supposed to be a single, 60 min. race?

  3. Default

    Is this using the 2 race format like posted above or the one race format posted on the sportscar trophy master post?

  4. #4

    Default

    Quote Originally Posted by jimbo54 View Post
    Is this using the 2 race format like posted above or the one race format posted on the sportscar trophy master post?
    Sorry, I'm going to correct that. It is a ONE race event.
    Jason Lundy
    iRacing co-admin
    Never give up, never surrender!

  5. #5

    Default

    Quote Originally Posted by dlidkea View Post
    Um, wasn't Sebring supposed to be a single, 60 min. race?
    Copy, paste mistake
    Jason Lundy
    iRacing co-admin
    Never give up, never surrender!

  6. #6

    Default

    Which would also mean the weather would not be morning/afternoon?
    2016 Season 2 CMS iRacing AM Champion
    2018 Inaugural CMS/TXL Lone Star Sports Car Series Champion

  7. #7

    Default

    Quote Originally Posted by TwoFlatTires View Post
    Which would also mean the weather would not be morning/afternoon?
    Ninja Edit.
    Jason Lundy
    iRacing co-admin
    Never give up, never surrender!

  8. Default

    Argh I'm sick today. Not feeling well enough for a race tonight.
    ~Paul Darling
    CMS iRacing League #155

  9. #9

    Default

    Quote Originally Posted by arandomnoob View Post
    Argh I'm sick today. Not feeling well enough for a race tonight.
    Feel better soon Paul. See you next round!
    2016 Season 2 CMS iRacing AM Champion
    2018 Inaugural CMS/TXL Lone Star Sports Car Series Champion

  10. Default

    Quote Originally Posted by TwoFlatTires View Post
    Feel better soon Paul. See you next round!
    Unfortunately I will be gone next week due to a family vacation.
    Interlagos will be my next one.
    ~Paul Darling
    CMS iRacing League #155

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Champion Motorsports

We've been providing computer-based quality sim racing for our membership for nearly two decades.

Our various iRacing, Assetto Corsa, Automobilista, and rFactor 2 leagues are "serious fun" in a friendly atmosphere. We also host rallying special events in Richard Burns Rally and Dirt Rally.

While our events are competitive, we welcome all sim racing drivers from beginners to the seasoned professional. No matter what your level of experience we have events throughout the week to match your sim racing interests.

To get started, register for an account by clicking here.